An analysis of ANNNI model by Peierl's contour method

E. I. Dinaburg, Yakov G. Sinai

Research output: Contribution to journalArticle

26 Scopus citations

Abstract

For the three-dimensional ANNNI model a converging expression for the curve of the coexistence of the (3.3)-phase and ferromagnetic phase is derived for low temperatures using a new extension of the Peierls contour method.

Original languageEnglish (US)
Pages (from-to)119-144
Number of pages26
JournalCommunications In Mathematical Physics
Volume98
Issue number1
DOIs
StatePublished - Mar 1 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'An analysis of ANNNI model by Peierl's contour method'. Together they form a unique fingerprint.

  • Cite this